Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Feeling nauseous, headache and having diarrhea. On acid reflux medicine. What cure should be done?

I am 22 years old I feel nausous at least once a day no matter what I eat I have been taking acid reflux medicine for about a month now. I burp up foamy stuff and can feel my stomach gurgulling during the nauseous periods and they are usually accompanyed with hot flashes and head aches. I also have at least 3 bowl movements a day usually diareah
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you for posting.

I have gone through your query and I understand your concerns.

Your symptoms suggest dysmenorrhea. This condition is caused by endometriosis. Hormonal disorders can be the cause of dysmenorrhea too.
Dysmenorrhea is a condition that aggravates GERD.

You need a pregnancy test, a complete blood count, an urine test, an ultrasound and a pap test.

The treatment depends on the results of the above tests.

Ask me for anything unclear.

Wish you good health.
Dr. Behar.
Answered: Thu, 23 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor